Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Why am I experiencing abnormal heartbeats and chest pain ?

Sir, since high school I m experiencing abnormal heartbeat sometimes.I easily get tired, especially walking to a high places. My heart beats abnormally really. Then lately, i suddenly got a chest pain and I felt my body will collapse any moment. Like my heart will explode. What should I do? What do you think it is?
Asked On : Fri, 18 Mar 2011
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you may be suffering from congenital heart disease or may be a hole in the heart. do not delay.please go for immediate check up.
Answered: Sat, 19 Mar 2011
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to Healthcare Magic Forum.
You haven't mentioned your age, gender, height and weight? If you experience chest pain when walking or doing a Uphill task, you better get yourself evaluated further by a Cardiologist to rule out angina and other heart Disease. You may need a ECG. Do not delay further. Take Care.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor